# SDR SWAA103798

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 34,273 hours, 19,891 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 6970843
- Condition: Loose
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE RETAINING PIN LOOSE.  SECURED PIN ASSY PER MM.
